Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 2, NWS Jackson, KY

January 22, 2006Rockcastle County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jan 22, 2006, 11:37 PM EST for Rockcastle County, Kentucky. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2006, 11:37 PM EST (04:37 UTC)
Expired
Jan 23, 2006, 5:30 AM EST
In force
6 hr
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 96 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 23, 4:45 AM ESTFLASH FLOODBummer, KYPORTIONS OF BRUSH CREEK ROAD OFF OF HIGHWAY 1912 IS IMPASSABLE DUE TO HIGH WATER.
Jan 23, 4:45 AM ESTFLASH FLOODWildie, KYPORTIONS OF HIGHWAY 1786 ARE IMPASSABLE.
Jan 23, 4:45 AM ESTFLASH FLOODWildie, KYPORTIONS OF HIGHWAY 1786 ARE IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 308 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 230437
FFWJKL
KYC203-231030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1137 PM EST SUN JAN 22 2006

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 530 AM EST

* AT 1132 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  BETWEEN 1 AND 2 INCHES OF RAIN HAS ALREADY FALLEN AND ADDITIONAL 
  MODERATE TO HEAVY RAIN WILL CONTINUE TO MOVE OVER THE AREA DURING
  THE EARLY MORNING HOURS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WITHERS...
  WILDIE...ROUNDSTONE...RENFRO VALLEY...OTTOWA...ORLANDO...
  MUELLERSVILLE...MARETBURG...LAKE LINVILLE...HUMMEL...HIATT...FLAT
  ROCK...DUDLEY STATION...DONARO...DISPUTANTA...BUMMER...MOUNT VERNON
  AND BRODHEAD.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3733 8447 3720 8431 3733 8419 3749 8425
      3743 8445

$$

JM
2 follow-up statements
000 
WGUS73 KJKL 230747
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
246 AM EST MON JAN 23 2006

KYC203-231030-
ROCKCASTLE KY-
246 AM EST MON JAN 23 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM EST FOR
ROCKCASTLE COUNTY...

AT 240 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF RAIN...CAPABLE OF PRODUCING FLASH FLOODING 
...MOVING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILDIE...
ROUNDSTONE...RENFRO VALLEY...ORLANDO...MUELLERSVILLE...LAKE
LINVILLE...HUMMEL...HIATT...FLAT ROCK...DUDLEY STATION...BUMMER...
BRODHEAD AND MOUNT VERNON.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH 7 AM EST.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3733 8447 3720 8431 3733 8419 3749 8425
      3743 8445

$$

GREIF
000 
WGUS73 KJKL 231027
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
526 AM EST MON JAN 23 2006

KYC203-231036-
ROCKCASTLE KY-
526 AM EST MON JAN 23 2006

...THE FLASH FLOOD WARNING FOR ROCKCASTLE COUNTY EXPIRES AT 530 AM
EST...

THE HEAVY RAINS HAVE MOVED EAST AND NO LONGER POSE A THREAT FOR 
FLASH FLOODING. HOWEVER...THE AREA CREEKS AND STREAMS WILL CONTINUE 
TO RUN HIGH THIS MORNING. 

LAT...LON 3733 8447 3720 8431 3733 8419 3749 8425
      3743 8445

$$

GREIF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 22, 9:30 PM EST, 2 hours 7 minutes earlier.

Area forecast discussion, Jan 22, 9:30 PM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
930 PM EST SUN JAN 22 2006

.DISCUSSION...

LATEST SURFACE ANALYSIS SHOWS INVERTED TROF LOCATED ACROSS THE CWA.
LATEST RADAR IMAGES SHOWS LIGHT TO MODERATE RAIN OVER THE WESTERN
PORTIONS OF THE CWA. 850 JET CONTINUES TO TRANSPORT COPIOUS AMOUNTS
OF MOISTURE NORTHWARD. A FEW THUNDERSTORMS HAVE BEEN REPORTED ACROSS
WESTERN TENNESSEE. LOW PRESSURE WILL CONTINUE TO RIDE THE BOUNDARY
INTO THE TENNESSEE VALLEY DURING THE OVERNIGHT HOURS. 850 THETA E
RIDGE WILL SHIFT ACROSS THE CWA OVERNIGHT AND THE CURRENT QPF VALUES
LOOK GOOD WITH 1 TO 2 ADDITIONAL INCHES OF RAIN POSSIBLE.

FOR THE GRIDS...OVERALL ONLY MADE A FEW MINOR CHANGES...BASED ON
CURRENT RADAR RETURNS. MADE MINOR CHANGES TO THE TEMPERATURE GRIDS
TO SHOW MORE STEADY READINGS. HEAVY RAIN WORDING REMAINS ALONG WITH
THE FLOOD WATCH THROUGH THE MORNING HOURS.

UPDATED PRODUCTS OUT SHORTLY.

&&

.PREV DISCUSSION...

430 PM EST SUN JAN 22 2006

SHORT TERM(TONIGHT-WED)...

PRIMARY FORECAST PROBLEM ONCE AGAIN WILL BE TONIGHT AND TOMORROWS
HEAVY RAIN EVENT. MOST MODELS SLOWED DOWN EASTWARD PROGRESSION OF
DEVELOPING LOW PRESSURE CURRENTLY SITUATED OVER SOUTHERN PLAINS.
SKY...WEATHER...AND PRECIPITATION PROBABILITY GRIDS WERE ALL TWEAKED
TO REFLECT SLOWER SYSTEM PROGRESSION. DEEP MOISTURE...LIGHT STEERING
WINDS...AND STRONG SOUTHERLY FLOW HAVE COMBINED TO FORM A LARGE AREA
OF MODERATE TO HEAVY RAIN...THAT EXTENDS FROM TEXAS TO SOUTHERN
OHIO. A FEW LOCATIONS AROUND TO FORECAST AREA HAVE ALREADY RECEIVED
MORE THAN AN INCH OF RAIN SO FAR THIS AFTERNOON.

THERE WILL BE A BRIEF REPRIEVE FROM THE NEXT BATCH OF RAIN UNTIL
AFTER SUNSET. AFTER THAT...THE LOW LEVEL JET WILL STRENGTHEN AND
MOVE ACROSS EASTERN KENTUCKY. COUPLE THIS WITH INTERACTION WITH
ANOTHER JET STREAM AT AROUND 500 MB...AND STEADY MOIST FLOW...THE
STAGE WILL BE SET FOR A CONTINUING HEAVY RAIN EVENT ACROSS MOST OF
THE FA. ONE TO THREE INCHES OF RAIN COULD FALL THROUGH TOMORROW
AFTERNOON.

A FEW THUNDERSTORMS MAY BE ONGOING THROUGH EARLY THIS EVENING WITH
SOME ISENTROPIC LIFT TAKING PLACE. TEMPERATURES MAY DROP A DEGREE OR
SO THROUGH THE REST OF THE NIGHT...BUT WILL MOST LIKELY REMAIN NEAR
STEADY WITH THE MOIST ENVIRONMENT. WINDS COULD BECOME A BIT GUSTY AT
TIMES AS WELL AS LOW PRESSURE PASSES BY TO THE SOUTH. THROUGH THE
REST OF THE FORECAST PERIOD TEMPERATURES WILL RETURN TO ABOVE
NORMAL VALUES DURING THE DAY WITH CLEAR SKIES AND LIGHT
WINDS...ESPECIALLY TUESDAY...WEDNESDAY...AND FRIDAY. MODEL DEWPOINTS
WERE WAY OVERDONE BY THE MESOETA AND WERE TWEAKED PER CURRENT
TRENDS.

EXTENDED(THU-SUN)...SFC AND UPPER LEVEL RIDGING SHOULD WORK ACROSS
THE REGION TO START THE EXTENDED TIME FRAME. THIS WILL LEAD TO A
COLDER...THOUGH NEAR CLIMO NORMAL...TEMP TO START THE DAY ON THU.
UPPER AND SFC RIDGING SHOULD DOMINATE THROUGH FRI...BEFORE A SW/V
MOVES FROM THE SOUTHER ROCKIES AND INTO THE PLAINS/MS VALLEY ON SAT
AND THEN GREAT LAKES/EASTERN CANADA ON SUN. A COLD FRONT ASSOCIATED
WITH THIS SYSTEM SHOULD CROSS THE CWA EITHER LATE SAT NIGHT OR SUN.
WITH THE HIGH SETTLING OFF THE EAST COAST ON FRI...THERE SHOULD BE
SOME RETURN FLOW MOISTURE FOR THE WEEKEND SYSTEM TO WORK WITH. THE
GFS TIMING OF THIS SYSTEM IS A LITTLE SLOWER THAN THE 12Z ECMWF. IN
ADDITION...THE GFS IS FURTHER SOUTH WITH A LEAD SW/V ON FRI. FOR
NOW...DISCOUNTED THIS SOLUTION AND WENT CLOSER TO THE ECMWF. MADE
SOME MINOR TEMP ADJUSTMENTS...MAINLY FOR WARMER HIGH ON FRI AND SAT
AHEAD OF THE COLD FRONT. ALSO...RAISED POPS INTO THE CHANCE RANGE

1106 AM EST SUN JAN 22 2006

FORECAST IN PRETTY GOOD SHAPE THIS MORNING. ONLY CHANGE MADE WAS TO
REMOVE MORNING AND AFTERNOON WORDING FROM THE TEXT PRODUCT.

410 AM EST SUN JAN 22 2006

LOW PRESSURE DEVELOPING OVER THE SOUTHERN MISSISSIPPI VALLEY WILL
MOVE THROUGH THE SOUTHERN APPALACHIANS TONIGHT. STRONG ISENTROPIC
LIFT WILL BE CATALYST FOR RAIN TO DEVELOP FROM SOUTH TO NORTH DURING
THE DAY TODAY. MODELS SOUNDINGS...AND INSTABILITY PARAMETERS
INDICATE THE POTENTIAL FOR THUNDERSTORMS IN THE SOUTH LATE
TODAY...AND ACROSS THE ENTIRE CWA OVERNIGHT.

ONLY MINOR DIFFERENCES IN THE MODELS...MAINLY WITH THE POSITIONING
OF THE MAIN SWATH OF HEAVIER PRECIPITATION. THIS WEATHER SYSTEM WILL
CARRY PULL PLENTY OF GULF MOISTURE INTO THE REGION. ADD IN AN
INCREASING 850H LLJ ON THE ORDER OF 60+ KTS BY TONIGHT...PW VALUES
OF BETWEEN 1 AND 1.5...AND FAVORABLE UPPER LEVEL DYNAMICS WITH A
DEVELOPING JET COUPLET AND THE STAGE IS SET FOR EXCESSIVE RAINFALL
THROUGH MUCH OF EAST KENTUCKY.

EASTERN KENTUCKY WILL BE ONE OF THE AREAS UNDER GREATEST THREAT FOR
FLOODING. ISSUED A FLOOD WATCH FOR ALL BUT THE BLUE GRASS COUNTIES
IN THE NORTHWEST FROM THIS EVENING THROUGH MONDAY MORNING.

A WEAK FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA LATE
WEDNESDAY...EARLY TUESDAY. AT PRESENT EXPECT LITTLE MORE THAN A FEW
EXTRA CLOUDS. A FEW SPRINKLE MAY NOT BE OUT OF THE QUESTION...BUT
LEFT FCST WORDING DRY FOR NOW.

STAYED CLOSE TO MOS GUIDANCE FOR POPS AND TEMPS. ONLY MADE SOME
TWEAKS TO TEMPS TO ACCOUNT FOR AN EXPECTED...SMALLER DIURNAL TREND
IN TEMPS WITH HEAVY PRECIP AND CLOUDS.

MADE SOME ADJUSTMENTS TO THE EXTENDED. GFS HAS BEEN TRENDING SLOWER
AND FURTHER SOUTH WITH A LOW PRESSURE SYSTEM THAT TRACKS ACROSS THE
SOUTHERN CONUS AT THE END OF THE WEEK. CONSEQUENTLY LOWERED...AND
PUSHED TIMING OF POPS BACK TO JUST BEYOND THE END OF THE EXTENDED
PERIOD. ACCORDINGLY MADE A FEW ADJUSTMENTS IN TEMPS AS WELL.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR ENTIRE CWA UNTIL
NOON MONDAY...EXCEPT FLEMING...BATH AND MONTGOMERY...UNTIL 9 AM

&&

25
Hazardous weather outlook, Jan 22, 5:10 PM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EST SUN JAN 22 2006

KYZ052-058>060-068-069-079-080-083>088-104-106>120-231200-
ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-
MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-
MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-
MARTIN-PIKE-
INCLUDING THE CITIES OF...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
510 PM EST SUN JAN 22 2006

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAIN WILL BE POSSIBLE TONIGHT AS AN AREA OF LOW
PRESSURE TRACKS FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE
SOUTHERN APPALACHIANS. THE EXACT TRACK OF THE LOW AND THE AMOUNT OF
PRECIPITATION WILL DETERMINE AREAS MOST AT RISK FOR FLASH FLOODING
AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. GENERALLY ONE TO
TWO INCHES OF ADDITIONAL RAIN IS EXPECTED TONIGHT...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAIN WILL BE POSSIBLE MONDAY MORNING AS A STRONG LOW
PRESSURE SYSTEM EXITS THE REGION. EXCESSIVE RUNOFF FROM ANY HEAVY
RAIN WILL MAKE FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS
AND STREAMS POSSIBLE. UP TO AN ADDITIONAL INCH OF PRECIPITATION IS
POSSIBLE DURING THE MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY FLOOD
REPORTS THIS EVENING INTO MONDAY MORNING.

KYZ044-050-051-231200-
FLEMING-MONTGOMERY-BATH-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE
510 PM EST SUN JAN 22 2006

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAIN WILL BE POSSIBLE TONIGHT AS AN AREA OF LOW
PRESSURE TRACKS FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE
SOUTHERN APPALACHIANS. THE EXACT TRACK OF THE LOW AND THE AMOUNT OF
PRECIPITATION WILL DETERMINE AREAS MOST AT RISK FOR FLASH FLOODING
AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. GENERALLY ONE TO
TWO INCHES OF ADDITIONAL RAIN IS EXPECTED TONIGHT...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAIN WILL BE POSSIBLE EARLY MONDAY MORNING AS A STRONG
LOW PRESSURE SYSTEM EXITS THE REGION. EXCESSIVE RUNOFF FROM ANY HEAVY
RAIN WILL LEAD TO SIGNIFICANT RISES ON AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY HIGH
WATER CONCERNS THIS EVENING INTO MONDAY MORNING.

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 11:28 PM ESTFlash Flood WarningJKLBath, Elliott, Fleming, Montgomery, Rowan6 hr
Jan 23, 12:19 AM ESTFlash Flood WarningJKLPowell6 hr
Jan 23, 12:24 AM ESTFlash Flood WarningJKLEstill, Jackson6 hr
Jan 23, 1:12 AM ESTFlash Flood WarningJKLLee, Owsley6 hr
Jan 23, 1:16 AM ESTFlash Flood WarningJKLLaurel, Pulaski4 hr
Jan 23, 1:22 AM ESTFlash Flood WarningJKLMenifee6 hr
Jan 23, 1:44 AM ESTFlash Flood WarningJKLWayne6 hr
Jan 23, 1:58 AM ESTFlash Flood WarningJKLMcCreary6 hr
Jan 23, 3:52 AM ESTFlash Flood WarningJKLWhitley4 hr
Jan 23, 5:15 AM ESTFlash Flood WarningJKLLaurel, Pulaski2 hr
Jan 23, 5:19 AM ESTFlash Flood WarningJKLMontgomery116 min
Jan 23, 6:14 AM ESTFlash Flood WarningJKLPowell2 hr
Jan 23, 6:18 AM ESTFlash Flood WarningJKLEstill, Jackson117 min
Jan 23, 7:10 AM ESTFlash Flood WarningJKLLee, Owsley2 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.